Alert archive / Missouri / Tornado Warnings in 2010
Tornado Warning 40, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Jul 12, 2010, 8:53 PM CDT for McDonald County, Newton County, Missouri. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2010, 8:53 PM CDT (01:53 UTC)
- Expired
- Jul 12, 2010, 9:45 PM CDT
- In force
- 52 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties McDonald County, MO, Newton County, MO
The radar
The Springfield radar (KSGF), 107 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 9:25 PM CDT | TSTM WND DMG | Seneca, MO | TREES REPORTED DOWN IN THE CITY OF SENECA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 12, 3:55 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.9 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 38 J/kg
- Mixed-layer CIN
- -203 J/kg
- Mixed-layer LCL
- 1592 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
739
WFUS53 KSGF 130153
TORSGF
MOC119-145-130245-
/O.NEW.KSGF.TO.W.0040.100713T0153Z-100713T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
853 PM CDT MON JUL 12 2010
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* TORNADO WARNING FOR...
NEWTON COUNTY IN SOUTHWEST MISSOURI...
NORTH CENTRAL MCDONALD COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 945 PM CDT.
* AT 852 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO 7 MILES NORTH OF SENECA...OR 8 MILES SOUTHEAST OF BAXTER
SPRINGS...MOVING SOUTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE GOODMAN...GRANBY...NEOSHO...RACINE AND
SENECA.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 80 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW. IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
&&
LAT...LON 3682 9463 3699 9463 3702 9461 3691 9420
3666 9439
TIME...MOT...LOC 0153Z 302DEG 29KT 3693 9463
$$
HATCH3 follow-up statements
331
WWUS53 KSGF 130206
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
906 PM CDT MON JUL 12 2010
MOC119-145-130245-
/O.CON.KSGF.TO.W.0040.000000T0000Z-100713T0245Z/
NEWTON MO-MCDONALD MO-
906 PM CDT MON JUL 12 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR NORTH
CENTRAL MCDONALD AND NEWTON COUNTIES...
AT 901 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO NEAR RACINE...OR 12 MILES WEST OF
NEOSHO...MOVING SOUTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE GOODMAN...GRANBY...NEOSHO...RACINE AND
SENECA.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE...AND DESTRUCTIVE STRAIGHT LINE
WINDS IN EXCESS OF 80 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW. IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
&&
LAT...LON 3682 9463 3699 9463 3702 9461 3691 9420
3666 9439
TIME...MOT...LOC 0205Z 299DEG 24KT 3690 9455
$$
HATCH165
WWUS53 KSGF 130221
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
921 PM CDT MON JUL 12 2010
MOC119-145-130245-
/O.CON.KSGF.TO.W.0040.000000T0000Z-100713T0245Z/
NEWTON MO-MCDONALD MO-
921 PM CDT MON JUL 12 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR NORTH
CENTRAL MCDONALD AND CENTRAL NEWTON COUNTIES...
...A SEVERE THUNDERSTORM WARNING ALSO REMAINS IN EFFECT UNTIL 1015
PM FOR NEWTON AND MCDONALD COUNTIES...
AT 916 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO 5 MILES WEST OF NEOSHO...MOVING SOUTHEAST AT 30
MPH.
LOCATIONS IMPACTED INCLUDE GOODMAN...GRANBY...NEOSHO AND RACINE.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 80 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW. IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
&&
LAT...LON 3679 9456 3691 9454 3699 9449 3691 9420
3668 9438
TIME...MOT...LOC 0220Z 293DEG 26KT 3686 9442
$$
HATCH780
WWUS53 KSGF 130241
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
941 PM CDT MON JUL 12 2010
MOC119-145-130252-
/O.EXP.KSGF.TO.W.0040.000000T0000Z-100713T0245Z/
NEWTON MO-MCDONALD MO-
941 PM CDT MON JUL 12 2010
...THE TORNADO WARNING FOR NORTH CENTRAL MCDONALD AND CENTRAL NEWTON
COUNTIES WILL EXPIRE AT 945 PM CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT
PROMPTED THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN ALLOWED
TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3679 9456 3691 9454 3699 9449 3691 9420
3668 9438
TIME...MOT...LOC 0242Z 293DEG 26KT 3680 9424
$$
HATCHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Jul 12, 7:06 PM CDT, 1 hour 47 minutes earlier.
Area forecast discussion, Jul 12, 7:06 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
706 PM CDT MON JUL 12 2010
...UPDATE TO AVIATION...
...MESOSCALE CONVECTIVE DISCUSSION...
.UPDATE...
/ISSUED 700 PM CDT MON JUL 12 2010/
THUNDERSTORMS HAVE REMAINED ISOLATED IN NATURE THROUGH LATE
AFTERNOON AND FOCUSED ALONG A FRONT THAT STRETCHED ACROSS CENTRAL
KANSAS AND MISSOURI. THUNDERSTORMS HAD CONSOLIDATED OVER SOUTHEAST
KANSAS IN ASSOCIATION WITH MINOR MID LEVEL SHORT WAVE. WHILE THERE
REMAINS CONSIDERABLE UNCERTAINTY ON THE EVOLUTION OF CONVECTION
TONIGHT I EXPECT THE CONVECTIVE CLUSTER IN KANSAS TO MAKES ITS WAY
INTO SOUTHWEST MISSOURI THIS EVENING. LATEST RADAR TRENDS SHOW THE
STORMS IN SOUTHEAST KANSAS INTENSIFYING SIGNIFICANTLY.
EXPECT THIS CLUSTER OF STORMS TO TRACK EAST SOUTHEAST INTO
SOUTHWEST MISSOURI. 0-3 KM WIND VECTORS SUGGEST DAMAGING WINDS
WILL BE POSSIBLE WITH THIS ACTIVITY.
THE AIRMASS REMAINS VERY MOIST WHICH WILL LEAD TO THE POTENTIAL
FOR HEAVY RAINFALL AND FLASH FLOODING. HOURLY RAINFALL RATES IN
EXCESS OF TWO INCHES WILL BE POSSIBLE.
FOSTER
&&
.DISCUSSION...
IT COULD BE ANOTHER STORMY NIGHT OVER PORTIONS OF EXTREME SOUTHEAST
KANSAS AND THE MISSOURI OZARKS. THERE ARE SEVERAL INGREDIENTS THAT
WILL COME TOGETHER FOR A POTENTIAL COMPLEX OF THUNDERSTORMS THAT
COULD PRODUCE SEVERAL MODES OF SEVERE WEATHER. FLASH FLOODING WILL
ALSO BE POSSIBLE TONIGHT...ESPECIALLY SINCE GROUND CONDITIONS ARE
FAIRLY MOIST FROM YESTERDAYS RAINFALL. TONIGHTS STORM CHANCES WAS
THE PRIMARY FORECAST CHALLENGE IN THIS AFTERNOONS ANALYSIS.
A FRONTAL SYSTEM HAS SHIFTED INTO CENTRAL MISSOURI TODAY ALLOWING A
VERY MOIST AIRMASS TO SPREAD BACK OVER THE REGION. AS A MATTER OF
FACT...SURFACE DEW POINTS HAVE REBOUNDED BACK INTO THE LOW TO MID
70S. MEANWHILE...A SEASONABLY STRONG SHORT WAVE TROUGH WAS SHIFTING
ACROSS KANSAS...WHICH IS EXPECTED TO TRIGGER TONIGHTS ROUND OF
THUNDERSTORMS. AS OF 19Z...SCATTERED THUNDERSTORMS WERE ALREADY
ONGOING ACROSS CENTRAL KANSAS NEAR THE AXIS OF THIS SHORT WAVE.
DEEP LAYER SHEAR IS EXPECTED TO INCREASE TO BETWEEN 30 AND 40
KNOTS...CREATING A FAVORABLE ENVIRONMENT FOR ORGANIZED CONVECTION.
INSTABILITY LEVELS WILL ALSO BE FAVORABLE GIVEN THE INCREASINGLY
MOIST AIRMASS. THE EXTREME LOW LEVEL DEW POINTS WILL ALSO CREATE
HIGH VALUES OF LOW LEVEL CAPE...WHICH HAS SHOWN IN THE PAST TO
INCREASE THE POTENTIAL FOR TORNADOES IN SOME OF OUR PAST TORNADIC
SQUALL LINE CASES OVER SOUTHERN MISSOURI. THEREFORE I HAVE
INCREASED THE RISK FOR TORNADOES WHICH HAS BEEN MENTIONED WITHIN THE
LATEST HAZARDOUS WEATHER OUTLOOK. THERE IS ALSO A RISK FOR DAMAGING
STRAIGHT LINE WINDS AND LARGE HAIL.
HEAVY RAIN COULD ALSO LEAD TO FLASH FLOODING...ESPECIALLY IN AREAS
THAT EXPERIENCED HEAVY RAIN YESTERDAY. GIVEN THAT PRECIPITABLE
WATER VALUES WILL BE ON THE ORDER OF 2 INCHES...VERY EFFICIENT RAIN
PRODUCING THUNDERSTORMS ARE LIKELY. A FEW SHOWERS AND ISOLATED
THUNDERSTORMS COULD BE LINGERING INTO TUESDAY MORNING...BEFORE
EITHER SHIFTING OUT OF THE CWA OR DISSIPATING. DUE TO THE NORTHWARD
PROGRESSION OF THE FRONTAL SYSTEM TODAY...THE FLASH FLOOD WATCH HAS
BEEN EXPANDED TO INCLUDE THE ENTIRE CWA.
BEYOND TUESDAY...DRY WEATHER IS EXPECTED THROUGH THE REST OF THE
WEEK. A WARMING TREND WILL ALSO OCCUR...CREATING HOT AND HUMID
WEATHER FOR WEDNESDAY AND THURSDAY. THESE TWO DAYS WILL NEED TO BE
MONITORED FOR A POTENTIAL HEAT ADVISORY.
THERE ARE INDICATIONS THAT A WEAK COOL FRONT WILL TRANSLATE ACROSS
THE CWA FROM THE NORTH. THIS COULD PRODUCE A FEW SHOWERS AND
THUNDERSTORMS IF THE AIRMASS ISN'T TOO CAPPED. THE SUMMERTIME HIGH
RETROGRADES BACK OVER THE DESERT SOUTHWEST WHILE THE OZARKS BECOMES
POSITIONED UNDERNEATH WEAK NORTHWEST FLOW.
CRAMER
&&
.AVIATION...
/ISSUED 645 PM CDT MON JUL 12 2010/
SCATTERED SHOWERS AND THUNDERSTORMS WILL IMPACT THE AREA TONIGHT
AS A FRONT MOVES INTO THE AREA. LOCALIZED MVFR CONDITIONS WILL
OCCUR IN THE SHOWERS. ALSO PATCHY FOG WILL BE POSSIBLE OVERNIGHT
INTO EARLY TUESDAY. VFR CONDITIONS WILL PREVAIL TUESDAY.
FOSTER
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR MOZ055>058-
066>071-077>083-088>098-101>106.
KS...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR KSZ073-097-101.
&&Hazardous weather outlook, Jul 12, 7:38 PM CDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 738 PM CDT MON JUL 12 2010 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-140045- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 738 PM CDT MON JUL 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT. WEATHER HAZARDS EXPECTED... SIGNIFICANT RISK OF WIND GUSTS TO 70 MPH. ELEVATED LIGHTNING RISK. ELEVATED RISK OF HAIL TO THE SIZE OF HALF DOLLARS. ELEVATED FLOODING RISK. LIMITED TORNADO RISK. DISCUSSION... A CLUSTER OF THUNDERSTORMS WILL MOVE OUT OF SOUTHEAST KANSAS INTO SOUTHERN MISSOURI THIS EVENING INTO THE OVERNIGHT HOURS IN RESPONSE TO AN UPPER LEVEL DISTURBANCE INTERACTING WITH AN UNSTABLE AND VERY MOIST AIR MASS. SOME OF THESE STORMS COULD PRODUCE SEVERE THUNDERSTORM WIND GUSTS IN EXCESS OF 70 MPH...LARGE HAIL UP TO THE SIZE OF HALF DOLLARS...AND FLASH FLOODING. THERE IS ALSO A LIMITED RISK FOR TORNADOES. IT APPEARS THE GREATEST RISK FOR SEVERE WEATHER EXISTS FROM SOUTHEAST KANSAS INTO SOUTHWEST MISSOURI SOUTH OF A LINE FROM FORT SCOTT KANSAS TO BOLIVAR MISSOURI. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. RESIDUAL THUNDERSTORMS MAY BE ONGOING TUESDAY MORNING. HEAT INDICES ARE EXPECTED TO BE IN EXCESS OF 100 DEGREES WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT ACROSS PORTIONS OF SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI...MAINLY SOUTH OF A LINE FROM FORT SCOTT TO BOLIVAR. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Local storm report, Jul 12, 3:39 PM CDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
339 PM CDT MON JUL 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TORNADO 4 W LAMAR 37.49N 94.35W
07/12/2010 BARTON MO EMERGENCY MNGR
EMERGENCY MANAGER AND STORM SPOTTERS VISUALLY CONFIRMED
TORNADO TOUCHDOWN BETWEEN LAMAR AND IANTHA.
&&
LDOOLEYLocal storm report, Jul 12, 3:52 PM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
352 PM CDT MON JUL 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM TORNADO 2 NE LAMAR 37.52N 94.25W
07/12/2010 BARTON MO EMERGENCY MNGR
EMERGENCY MANAGER REPORTED TORNADO ON THE GROUND AT 160
AND HWY EE JUST EAST OF LAMAR.
&&
LDOOLEYLocal storm report, Jul 12, 3:57 PM CDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
357 PM CDT MON JUL 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL MILFORD 37.58N 94.16W
07/12/2010 E1.00 INCH BARTON MO EMERGENCY MNGR
QUARTER SIZE HAIL AND 50 MPH WINDS WERE REPORTED IN THE
TOWN OF MILFORD.
&&
CCROWELocal storm report, Jul 12, 8:22 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
822 PM CDT MON JUL 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 PM TSTM WND GST FAULKNER 37.10N 95.01W
07/12/2010 E80 MPH CHEROKEE KS EMERGENCY MNGR
EMERGENCY MGR REPORTED 70-80 MPH WINDS.
&&
LDOOLEYLocal storm report, Jul 12, 8:50 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
850 PM CDT MON JUL 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM TSTM WND GST BAXTER SPRINGS 37.02N 94.74W
07/12/2010 E70 MPH CHEROKEE KS EMERGENCY MNGR
&&
LDOOLEYThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 8:04 PM CDT | Flash Flood Warning | SGF | Camden, Miller, Morgan | 3 hr |
| Jul 12, 8:36 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 54 min |
| Jul 12, 9:09 PM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 66 min |
| Jul 12, 9:17 PM CDT | Flash Flood Warning | SGF | Dent, Phelps, Shannon, Texas | 2 hr |
| Jul 12, 9:31 PM CDT | Flash Flood Warning | SGF | McDonald, Newton | 5 hr |
| Jul 12, 9:36 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, McDonald, Newton | 54 min |
| Jul 12, 9:39 PM CDT | Flash Flood Warning | SGF | Miller, Morgan | 100 min |
| Jul 12, 10:30 PM CDT | Flash Flood Warning | SGF | Barry | 6 hr |
| Jul 12, 10:57 PM CDT | Areal Flood Warning | SGF | Camden, Maries, Miller, Morgan, Phelps, Pulaski | 9 hr |
| Jul 12, 11:27 PM CDT | Areal Flood Warning | SGF | Dent, Phelps, Shannon, Texas | 8 hr |
| Jul 13, 4:00 AM CDT | Flash Flood Warning | SGF | Jasper, Newton | 6 hr |
| Jul 13, 4:27 AM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald | 34 min |
| Jul 13, 1:50 PM CDT | Heat Advisory | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 53 hr |
Nearby
Tornado Warnings in Missouri, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.